MAUDE Adverse Event Report: MEDTRONIC, INC. TRANSVENOUS LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC. TRANSVENOUS LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6707-35
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/23/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned and analyzed but no issue was identified that required full analysis.Analysis was performed and no anomalies were found.Concomitant medical products: 0041 boston scientific lead, implanted: (b)(6) 1993; 383059 lead, implanted: (b)(6) 2010; 4047 boston scientific lead, implanted: (b)(6) 2012; 6721l-50 lead, implanted: (b)(6) 2012; d143 boston scientific icd, implanted: (b)(6) 2015.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the lead was explanted due to a malfunction of the connector.The lead was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis the distal portion of the lead was returned, analyzed.Analysis indicated that the right ventricular defibrillation coil developed a fracture due to flexing while in vivo.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRANSVENOUS LEAD
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8064410
Report Number2182208-2018-02064
Device Sequence Number2418479
Product Code LWS
UDI-Device Identifier00681490148450
UDI-Public00681490148450
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2012
Device Model Number6707-35
Device Catalogue Number6707-35
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2016
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer11/21/2018
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age39 YR